# SDR SWIA2020020648230

- Difficulty date: January 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING STA 53.60 BATT RIB ANGLE CRACKED   (C-CHECK) RO 2/04/2020   REPAIRED LEFT WING STA 53.60 BATT RIB ANGLE CRACK REF BOMBARDIER REO AND DWG. OPS CHECK GOOD
